Previous |  Up |  Next


Title: On two-scale convergence and related sequential compactness topics (English)
Author: Holmbom, Anders
Author: Silfver, Jeanette
Author: Svanstedt, Nils
Author: Wellander, Niklas
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 51
Issue: 3
Year: 2006
Pages: 247-262
Summary lang: English
Category: math
Summary: A general concept of two-scale convergence is introduced and two-scale compactness theorems are stated and proved for some classes of sequences of bounded functions in $L^{2}(\Omega )$ involving no periodicity assumptions. Further, the relation to the classical notion of compensated compactness and the recent concepts of two-scale compensated compactness and unfolding is discussed and a defect measure for two-scale convergence is introduced. (English)
Keyword: two-scale convergence
Keyword: compensated compactness
Keyword: two-scale transform
Keyword: unfolding
MSC: 40A30
MSC: 74Q05
idZBL: Zbl 1164.40304
idMR: MR2228665
DOI: 10.1007/s10492-006-0014-x
Date available: 2009-09-22T18:25:51Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] G.  Allaire: Homogenization and two-scale convergence.SIAM J.  Math. Anal. 23 (1992), 1482–2518. Zbl 0770.35005, MR 1185639, 10.1137/0523084
Reference: [2] H. W.  Alt: Lineare Funktionalanalysis.Springer-Verlag, Berlin, 1985. Zbl 0577.46001
Reference: [3] G.  Allaire, M.  Briane: Multiscale convergence and reiterated homogenization.Proc. Roy. Soc. Edinb. 126 (1996), 297–342. MR 1386865
Reference: [4] M.  Amar: Two-scale convergence and homogenization on  ${\mathrm BV}(\Omega )$.Asymptotic Anal. 16 (1998), 65–84. MR 1600123
Reference: [5] B.  Birnir, N.  Svanstedt, and N.  Wellander: Two-scale compensated compactness.Submitted.
Reference: [6] A.  Bourgeat, A.  Mikelic, and S.  Wright: Stochastic two-scale convergence in the mean and applications.J.  Reine Angew. Math. 456 (1994), 19–51. MR 1301450
Reference: [7] J.  Casado-Diaz, I.  Gayte: A general compactness result and its application to the two-scale convergence of almost periodic functions.C. R.  Acad. Sci. Paris, Série  I 323 (1996), 329–334. MR 1408763
Reference: [8] D.  Cioranescu, A.  Damlamian, and G.  Griso: Periodic unfolding and homogenization.C. R. Math., Acad. Sci. Paris 335 (2002), 99–104. MR 1921004, 10.1016/S1631-073X(02)02429-9
Reference: [9] R. E.  Edwards: Functional Analysis.Holt, Rinehart and Winston, New York, 1965. Zbl 0182.16101, MR 0221256
Reference: [10] A.  Holmbom, N.  Svanstedt, and N. Wellander: Multiscale convergence and reiterated homogenization for parabolic problems.Appl. Math 50 (2005), 131–151. MR 2125155, 10.1007/s10492-005-0009-z
Reference: [11] J.-L.  Lions, D.  Lukkassen, L.-E.  Persson, and P.  Wall: Reiterated homogenization of nonlinear monotone operators.Chin. Ann. Math., Ser.  B 22 (2001), 1–12. MR 1823125, 10.1142/S0252959901000024
Reference: [12] D.  Lukkassen, G.  Nguetseng, and P.  Wall: Two-scale convergence.Int. J.  Pure Appl. Math. 2 (2002), 35–86. MR 1912819
Reference: [13] M. L.  Mascarenhas, A.-M.  Toader: Scale convergence in homogenization.Numer. Funct. Anal. Optimization 22 (2001), 127–158. MR 1841866, 10.1081/NFA-100103791
Reference: [14] L.  Nechvátal: Alternative approaches to the two-scale convergence.Appl. Math. 49 (2004), 97–110. Zbl 1099.35012, MR 2043076, 10.1023/B:APOM.0000027218.04167.9b
Reference: [15] G.  Nguetseng: A general convergence result for a functional related to the theory of homogenization.SIAM J.  Math. Anal.   20 (1989), 608–623. Zbl 0688.35007, MR 0990867, 10.1137/0520043
Reference: [16] L.  Tartar: Compensated compactness and applications to partial differential equations.Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol.  IV. Res. Notes Math.  39,  (ed.), Pitman, San Francisco, 1979, pp. 136–212. Zbl 0437.35004, MR 0584398


Files Size Format View
AplMat_51-2006-3_3.pdf 356.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo